Open Access
2011 Quantifier Elimination and Other Model-Theoretic Properties of BL-Algebras
Tommaso Cortonesi, Enrico Marchioni, Franco Montagna
Notre Dame J. Formal Logic 52(4): 339-379 (2011). DOI: 10.1215/00294527-1499336


This work presents a model-theoretic approach to the study of first-order theories of classes of BL-chains. Among other facts, we present several classes of BL-algebras, generating the whole variety of BL-algebras, whose first-order theory has quantifier elimination. Model-completeness and decision problems are also investigated. Then we investigate classes of BL-algebras having (or not having) the amalgamation property or the joint embedding property and we relate the above properties to the existence of ultrahomogeneous models.


Download Citation

Tommaso Cortonesi. Enrico Marchioni. Franco Montagna. "Quantifier Elimination and Other Model-Theoretic Properties of BL-Algebras." Notre Dame J. Formal Logic 52 (4) 339 - 379, 2011.


Published: 2011
First available in Project Euclid: 4 November 2011

zbMATH: 1247.03137
MathSciNet: MR2855876
Digital Object Identifier: 10.1215/00294527-1499336

Primary: 03B50 , 03C60

Keywords: amalgamation property , BL-algebras , model-completeness , quantifier elimination

Rights: Copyright © 2011 University of Notre Dame

Vol.52 • No. 4 • 2011
Back to Top